Illinois Journal of Mathematics

A characterization of the finite simple groups $PSp_{4}(3^{m})$, $m$ odd

John L. Hayden

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 18, Issue 4 (1974), 622-648.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256051014

Digital Object Identifier
doi:10.1215/ijm/1256051014

Mathematical Reviews number (MathSciNet)
MR0352245

Zentralblatt MATH identifier
0293.20010

Subjects
Primary: 20D05: Finite simple groups and their classification

Citation

Hayden, John L. A characterization of the finite simple groups $PSp_{4}(3^{m})$, $m$ odd. Illinois J. Math. 18 (1974), no. 4, 622--648. doi:10.1215/ijm/1256051014. https://projecteuclid.org/euclid.ijm/1256051014


Export citation